Appetite

Does anyone else out there have a similar problem to me of having somewhat of a healthier appetite than before treatment?  I was told by someone that this is ok and is probably due to the steroids I received during my chemo treatments this year?  I have had one recurrence and the first go around I did not have the same appetite.  This time I received more steroids so I am assuming it is true what I was told.  I am trying peppermint tea to try to curb it.  Any other ideas or issues out there?

Comments

  • Hello @CurlyHair. No doubt the steroids are the culprit.  I was hospitalized with crohn's disease in 2012 as I had dropped to 110 pounds. Being in a critical state, I was placed on steroids and remained there for a few months. The steroids helped me with putting weight on ASAP.  
    I gained a bit with this last chemo treatment, but look healthy and exercise every day so I am fine with it. The steroids help so much with the nausea that a bit more weight is OK with me.
Sign In or Register to comment.

Hello there,

It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.